Bloadet in the evening and short of breath
Nov 16, 2003
Hey, i am HIV + since 91 and on med for the last 7 years now i am on Sustiva, Videx, Ziagen and Testosterone once a week i notice that my belly is most of the time bloaded and especially in the evening before i go to bed i take my meds in the morning and have great T/ VL numbers. latley i feel i do not get enough air in to my lungs. and i feel i have to take an extra breath i hope you can help me thank you
Response from Mr. Vergel
It is hard to tell what is going on with you. Talk to your doctor about measuring your lactate levels to ensure that they are normal. Get an chest X ray also. Some people have tried digestive enzyme supplements to improve their bloating with good results.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Hospitals Check For HIV When Giving A Blood Transfusion?
- HIV From Shaking Hands With A Papercut
- How Many CD4 Cells Are Destroyed By HIV Per Year?
- How Many Minutes Will Hiv Virus Survive Outside The Body?
- Is It Possible To Turn Positive After 6 Months?
- Life Expectancy Of Hiv Postive Person Without Medication
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.